My doctor started me 3 weeks ago tomorrow with 140 ml of T-Cyp once a week, with 250 units of HCG and half a A pill. From advice on here I have been doing 70 ml every Sunday/Wednesday with half of the HCG and half of half a pill. Really feeling good until the other day got terribly bloated the day after my last shot cycle. My energy has increased, libido has increased, fog gone, no morning wood yet, ready to start my work outs again…oh yeah I am 56 former athlete, turned to a desk job and weight 250 and need to be at 210. Been eating relatively clean, for the last 3 weeks, and looking forward to the journey. Have blood work next week (4 week check-up). Dr. doesn’t know I went rogue so I am not going to tell him. I did stay at his 140 T dose, just in 2 injections of 70 instead of one of 140. Anything else I should be looking for, asking for? My original stuff is in another thread…low SBHG guy.
I would stay the course and get labs.
I suspect estrogen going up.
Get labs and see if you need to adjust dosages.
There is a period you go through “the honeymoon” that’s why stay the course.
in your other thread, not a good idea to split your case
Sorry KSman what do you mean not a good idea to split your case? I was told by you guys to just half everything and inject Sunday’s and Wednesday’s. So 70 mg T, 125 HCG, and half of half a pill. Did I misunderstand something. My labs were low SBHG would help if I split doses.
He’s talking about splitting the thread. Lol